# SDR 95ZZZX6399

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60728
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P070079633
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 90024811
- Condition: Leaking
- Location: Lt Engine Cooler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE FOUND LEAKING INSIDE FIRE SLEEVE.  HOSE FOUND STIFF OR MORE RIGID THAN EXPECTED AFTER ONLY 348 HOURS IN SERVICE.  THIS HOSE WAS AN AEROQUIP HOSE DATED 1Q92 AND WAS SECOND ONE TO FAIL ON THIS AIRCRAFT (OTHER ONE ON RIGHT ENGINE).  SUBMITTER STATED POSSIBLE FAULTY MATERIAL.
